| Model Number |
7K62-30 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer observed falsely depressed architect tsh results for multiple pediatric samples.The following example data was provided (normal range - 0.35 iu/ml to 4.94 iu/ml): (b)(6) 2022 sample id (b)(6) initial result = 0.57 uiu/ml, repeat result in 1:10 dilution = 0.659 uiu/ml.(b)(6) 2022 sample id (b)(6) initial result = 0.11 uiu/ml, repeat = 1.34 uiu/ml, repeat result in 1:15 dilution = 1.62 uiu/ml.(b)(6) 2022 sample id (b)(6) initial result = 1.51 uiu/ml, repeat result in 1:5 dilution = 2.14 uiu/ml (b)(6) 2022 sample id (b)(6) initial result = 0.04 uiu/ml, repeat result at a different laboratory = 2.0 uiu/ml.(b)(6) 2022 sample id (b)(6) initial result = 0.7 uiu/ml, repeat = 3.07 uiu/ml, repeat result in 1:6 dilution = 2.4534 uiu/ml.The customer further indicated the precision issue associated with the pediatric samples have the potential for far-reaching consequences, e.G.Unnecessary control visits for newborns in the hospital, up to actually unnecessary drug treatment.To date it is unknown if there was any unnecessary treatment given or any adverse impact to any patients.
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for patient identification: sids (b)(6).All available patient information was included.Additional patient details are not available.
Additional Manufacturer Narrative
Additional information received after submitting initial.See sections: b1 - adverse event/product problem , b2 - outcomes attributed to ae, d4 - expiration date , d10 - concomitant product- additional instrument added, h1 - type of reportable event, h4 - device mfg date.
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect tsh results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, cross functional team review, and retained product analysis.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket and trending review did not identify any trends for the complaint lot, and indicates the lot is performing as expected.Device history record review did not identify any issues associated with the customer¿s observation.Accuracy testing of the retained reagent lot met acceptance and validity criteria.Labeling was reviewed and found to adequately address the issue under review.The cross functional team review concluded the customer did not follow product labeling as required; therefore, this event was deemed incorrect use.Based on the investigation, no systemic issue or deficiency with the architect tsh reagent lot 43041ud00 was identified.